AR(hinfinity) estimation and nonparametric stochastic complexity

Gerencsér, László (1992) AR(hinfinity) estimation and nonparametric stochastic complexity. IEEE TRANSACTIONS ON INFORMATION THEORY, 38 (6). pp. 1768-1778.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:36
Last Modified: 11 Dec 2012 12:36
URI: http://eprints.sztaki.hu/id/eprint/2

Update Item Update Item